# SDR REXA2022010600013

- Difficulty date: November 28, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670321183
- Condition: Corroded
- Location: Bs 379 S20-22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION  BEYOND LIMITS ON AFT SIDE OF FRAME F.S.379 BETWEEN STGR 20R AND 22R.  REMOVED AND REPLACED FRAME 379 BETWEEN STRINGER 20R - 25R IAW CRJ-900 SRM 51-42-06-001-001-A01
